# SDR HAIHEEA9863

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040190005
- Condition: Shaft Worn
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT WORN IN SEAL RIDE.
